# SDR 9505309980

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9344
- Make and model: Doug DC-9-31
- Aircraft serial: 47440
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CRACK IN THE FORWARD CARGO DOOR BEAM END FITTING FORWARD END.  REPLACED FITTING.
